give and get emotional support User Group
Sleep !?
About This Group:

a place for all to come and help other medhelp members with ALL and ANY life issues, rather it be family, money, job, or even your car breaking down, whatever you are in need of talking about and recieving a little emotional support.

Founded by leeisgettingclean on September 28, 2009
98 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sleep !?

i can't sleep, i have nightmares and when i do sleep i dream of combat & being in the military again
24 Comments
Blank
1032715_tn?1315987834
Just a thought have you tried meditation at all.Are you having counselling.I can't imagine what combat is like,but thank you for fighting for our freedom,If you don't mind me asking where were you posted,and how long were you there.
Blank
675718_tn?1321008971
i was in panama i am on geodon, clonazepam, ablify,gabapentin,zoloft and lopid
Blank
1032715_tn?1315987834
Are your sleep problems due to PTSD.I've been told due to the repeated sexual abuse I went through as a child I suffer PTSD.I really find the meditation tapes great the ones I use are done by a scientist called Jon Kabat-Zinn,there not like normal meditation tapes there called mindfulness meditation,if you google his name you'll find heaps about him.
Blank
675718_tn?1321008971
ok. i recently changed meds and i think that's why my body is adjusting to the change.
Blank
1032715_tn?1315987834
So once your bodies used to the change in meds,does your doctor think your sleep will sort itself out.
Blank
675718_tn?1321008971
maybe; i go see him on the 13th ; yes part of it is PTSD part of it is schizophrenia
Blank
675718_tn?1321008971
i got cancelled on the 13th need another appt. ..... to be continued !
Blank
1032715_tn?1315987834
Your kidding so when is your next appt,is the sleep still just as bad as it was,keep me posted and good luck.

  Denise
Blank
675718_tn?1321008971
i can't sleep at night my system is off
Blank
1032715_tn?1315987834
Are you saying your not sleeping at all at night,did you get that doctors appt rescheduled,if so what has he said,you can't go through life not sleeping at all,are you getting any sleep during the day.You need to find a doctor who can help,are you perhaps on too many medications which are hindering your sleep patterns?just a thought.Keep me posted and good luck. Hugs  Denise  
Blank
675718_tn?1321008971
I am going to call today to get new appt. or else i'll run out of meds !
Blank
1032715_tn?1315987834
Let me know how everything goes. Hugs  Denise
Blank
675718_tn?1321008971
my new appt. is on the 18th i have to see about getting a new one sooner, i'll run out of meds in two weeks! i'll let him know about my sleep problems and issues about side effects ( my mouth moves like crazy) it might be TD -scotty
Blank
675718_tn?1321008971
TD ( tardive dyskinesia) uncontrollable movements with the mouth,legs and trunk.
Blank
1032715_tn?1315987834
Let me know if you get an earlier appt,why does it take so long in the US,is it with a GP or a specialist.Just thought I'd let you know It's a bit different to TD but my son has TS Tourette Syndrome-involuntary vocal and motor tics,he's 24 now but I did a lot of his schooling at home from 12yrs as they wanted to put him on risperidone,an anti-psychotic drug and I just couldn't do it,but he couldn't function in school.So I did the home schooling,So I understand what it must be like having the uncontrollable movements.
Blank
675718_tn?1321008971
I am going to see a Psyciatrist for schizophrenia at the VA ( Veteran's Affairs) like I, there are many veterans who attend appt.s not enough doctors to handle this work load. this is the earliest i can see him. the good news is that i am a disabled veteran so i do not have to pay for any services or medications :) -scotty
Blank
1032715_tn?1315987834
I hope you get an earlier appt,what will happen about your meds if you can't. Denise
Blank
675718_tn?1321008971
i will go without
Blank
675718_tn?1321008971
and probably relapse
Blank
1032715_tn?1315987834
Can't you ring up to at least get a prescription written up to cover you till your appt.In Australia if your on anti-depressants or any drug that should not be just stopped the chemist will give you enough pills to last until you can get your script.I mean there's a reason your told not to stop taking certain meds without medical supervision or weaning,is there nothing available in the US when this happens,it wasn't your fault your original appt was cancelled.Thinking of you  Denise
Blank
675718_tn?1321008971
i will contact my doctor before i run out of my anti-psychotic meds ( geodon)
Blank
1032715_tn?1315987834
What about clonazapam aren't they dangerous to just stop,or do you have enough of them.I really worry about you being left without meds Big Hugs Denise
Blank
675718_tn?1321008971
geodon is what i will run out of; the rest of my meds were written new RX's i just use the phone and tell the computer i need more :)
Blank
675718_tn?1321008971
i didn't run out after all
Blank
Recent Activity
Avatar_n_tn
Blank
kkkkkkkkk1 commented on Conversion table othe...
Nov 09
675718_tn?1321008971
Blank
drifter0213 commented on Constantly talking to...
Oct 28
1198531_tn?1361347278
Blank
honey156 commented on breezytoo's status
Oct 16
MedHelp Health Answers